MathSciNet Relay Station
MathSciNet bibliographic data
MR1404924 57R19 (14F99 55T99)
Totaro, Burt Configuration spaces of algebraic varieties. Topology 35 (1996), no. 4, 1057–1067.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement